Recent Topics
Opti Available
Free2bme2015 · 0 replies · 54 views
Egg white wraps
Flashkiki · 1 replies · 51 views

burning red painful rash under breast

Joy D.
on 5/19/11 5:02 am - Hamilton, Canada
 well i had gotten these before the wls, now i have one again just shy of 3 months out,
I thought that once we start to lose the weight this  would not be happening any  more or will i be getting them just the same ?, i sprinkle baby powder in the areas that skin is on skin is that a bad idea ? or does any one else have any  suggestions ?

thanks, Joy

magicalkingdoms.com Ticker
Free Disney Tickers
 
            
Catnip
on 5/19/11 5:18 am - Ottawa, Canada
 You will get these unless you get plastics.

Baby powder is a bad idea. It can feed the bacteria.  Clean the area with soap and dry it well.  Make sure you keep it clean and it will disappear quickly.  You can also apply a thin layer of polysporin, which helps it heal quickly.

CNC

Citrate or Bust (a few bones) !
catnip.gif picture by catnipcook

    
fading
on 5/19/11 5:29 am
Diaper rash creams work well also. 
Monica M.
on 5/19/11 5:42 am - Penetanguishene, Canada
I use canesten cream on those rashes, because they're yeasty or fungal in nature, not bacterial. You can use hydrocortisone on them too (at the same time as the canesten)

I know canesten is used for your hoo hoo, but it works under the boobies too.


You'll keep getting them, Joy, as long as you have skin that rests against other skin. You might find that you get them even more, if you have, say, a layer of skin over your belly button or something.

Really make sure that the area is dry after your shower. Do not use baby powder (it's now made with corn starch which feeds the yeast/fungus causing the rash). To make absolutely sure it's dry enough after my shower, i usually swipe the area with some rubbing alcohol. (i use a qtip for my belly button)

You may want to make a doctor's appointment, because rashes like this are a supporting factor for OHIP paying for some of your plastic surgery. YOu'll need to have your rashes documented with your family doctor.
        
Joy D.
on 5/19/11 5:45 am - Hamilton, Canada
  thank-you Ladies,

I'm also a long way from plastics, not really  sure i want that  in the future well at least my mind doesn't want to think of another surgery.

Joy

magicalkingdoms.com Ticker
Free Disney Tickers
 
            
Monica M.
on 5/19/11 6:01 am - Penetanguishene, Canada
yeah, just keep it really clean and dry.
        
Gabygee
on 5/19/11 6:19 am - Canada
Monica M is absolutely right.
This is probably Tinea - a fungal infection.

She is also right in recommending either Canesten - *or* - an athlete's foot cream.
I know, sounds wierd, doesn't it?

But there are several kinds of Tinea, depending on where on your body it shows up - sometimes Canesten works for me, sometimes Micatin works.

I sometimes use a blow-dryer to ensure that I am more than towel-dry.

But Monica is absolutely correct in recommending that you show this to your GP - firstly, recurring fungal infections indicate that you probably have elsewhere on your body as well. If it's systemic, you can get a prescription for an antifungal pill (to be crushed) which would take care of the problem more permanently.
Secondly, recurring infections lend credence to your appeals for plastics afterward.
        
debralight
on 5/19/11 6:10 am - Canada
Ah... my old friend yeast  - i've had that red spot under one or both of the girls for the last year or more..

Canesten cream works, anything for atheletes foot works - any antifungal drug .... However going to the doc and getting it documented and in your file is good too - that way if you want a boob reduction / life you have one more medical reason for it - and if you have a drug plan the any anti-yeast cream should be covered.

Baby powder and zinc cream may relieve the symptons but likely won't resolve them.
Sometimes the best support  you can get isn't all purple puddles and pink rainbows.


Monica M.
on 5/19/11 6:41 am - Penetanguishene, Canada
baby powder won't releive it. It will make it worse.
        
(deactivated member)
on 5/19/11 6:32 am - Kingston, Canada
LOL @ Monica for using the word hoo hoo. Ive never heard anyone call it that before. I am going to implement it into my vocabulary and try my hardest to use it in a sentence today